# SDR SWAA2015011935843

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 21,105 hours, 12,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK WINDOW FRAME CRACKED AT OTBD UPPER SURFACE.  REPAIRED FRAME IAW EA.
